MathSciNet Relay Station
MathSciNet bibliographic data
MR2515819 (2010c:57036) 57R17 (57N13 57R57)
Bowden, Jonathan The topology of symplectic circle bundles. Trans. Amer. Math. Soc. 361 (2009), no. 10, 5457–5468.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement